# SDR ASAA2023090945021

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,042 hours, 15,949 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECHNICAL SERVICES RECEIVED EXCEEDANCE R06 REPORT POSSIBLE EGT EXCEEDANCE ON TAKEOFF FOR #1 ENGINE.  GROUNDED - YES. INTERROGATED FMC CDU AND FOUND SHORT TIME FAULT #75-30401, VSV POSITION SIGNALS DISAGREE 954 DEGREES 0:12.8 PLACED ON PLT FOR 50 FLT HRS, AUTHORIZED BY SEAMC JEREMY, CN: 09043513
